# SDR 2005UALA00793

- Difficulty date: August 4, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 20,401 hours, 2,620 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1323113
- Part serial: GS1269
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EES RECEIVED FOR SERVICE WITH NO SAFETY PIN IN ONE OF TWO CYLINDERS.    ----THIS ITEM IS NOT A SDR REPORTABLE ITEM.----     SLIDE BOTTLES ARE SUPPOSED TO BE UNPINNED WHEN THE UNITS ARE IN THE INSTALLED CONDITION ON THE ACFT.  SAFETY PIN IS FOR TRANSPORTATION OR HANDLING  OF A CHARGED BOTTLE ASSEMBLY.
